Alert archive / Illinois / Tornado Warnings in 2024
Tornado Warning 35, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Aug 1, 2024, 11:59 AM CDT for Clay County, Illinois. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2024, 11:59 AM CDT (16:59 UTC)
- Expired
- Aug 1, 2024, 12:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Clay County, IL
The radar
The Evansville,IN radar (KVWX), 92 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 12:10 PM CDT | TSTM WND GST 61 | Flora Municipal Airport, IL | |
| Aug 1, 12:15 PM CDT | TSTM WND DMG | 1 Ssw Flora, IL | Power pole blown down on the south side of Flora. |
| Aug 1, 12:18 PM CDT | TSTM WND DMG | 3 Sse Flora Municipal A, IL | Several power poles down near Marigold Lane and US 45. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 127 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
433
WFUS53 KILX 011659
TORILX
ILC025-011730-
/O.NEW.KILX.TO.W.0035.240801T1659Z-240801T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
1159 AM CDT Thu Aug 1 2024
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Clay County in south central Illinois...
* Until 1230 PM CDT.
* At 1159 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Louisville, or 11 miles northwest of
Flora, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Louisville around 1205 PM CDT.
Bible Grove around 1215 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3886 8869 3888 8855 3891 8842 3860 8839
3861 8854 3861 8870
TIME...MOT...LOC 1659Z 247DEG 26KT 3878 8863
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MJA2 follow-up statements
357
WWUS53 KILX 011712
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1212 PM CDT Thu Aug 1 2024
ILC025-011730-
/O.CON.KILX.TO.W.0035.000000T0000Z-240801T1730Z/
Clay-
1212 PM CDT Thu Aug 1 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR CENTRAL
CLAY COUNTY...
At 1212 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Flora, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Flora around 1215 PM CDT.
Other locations impacted by this tornadic thunderstorm include Flora
Municipal Airport and Hord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3861 8860 3887 8860 3890 8842 3860 8839
3861 8854
TIME...MOT...LOC 1712Z 267DEG 30KT 3869 8851
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MJA801
WWUS53 KILX 011723
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1223 PM CDT Thu Aug 1 2024
ILC025-011733-
/O.EXP.KILX.TO.W.0035.000000T0000Z-240801T1730Z/
Clay-
1223 PM CDT Thu Aug 1 2024
...THE TORNADO WARNING FOR CENTRAL CLAY COUNTY WILL EXPIRE AT 1230 PM
CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Illinois.
&&
LAT...LON 3861 8860 3887 8860 3890 8842 3860 8839
3861 8854
TIME...MOT...LOC 1723Z 270DEG 26KT 3871 8844
$$
MJAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Aug 1, 11:06 AM CDT, 53 minutes earlier. Its key messages:
- A few waves of storms will move through the area between this morning and afternoon. Some of these storms could be strong to severe with a slight risk (level 2 of 5) in place over the entire forecast area.
- Heat indices have the potential to exceed 100 degrees south of I-70 this afternoon, but storms and leftover cloud debris could inhibit this from occurring.
Area forecast discussion, Aug 1, 11:06 AM CDT, 53 minutes before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 1106 AM CDT Thu Aug 1 2024 .KEY MESSAGES... - A few waves of storms will move through the area between this morning and afternoon. Some of these storms could be strong to severe with a slight risk (level 2 of 5) in place over the entire forecast area. - Heat indices have the potential to exceed 100 degrees south of I-70 this afternoon, but storms and leftover cloud debris could inhibit this from occurring. && .UPDATE... Issued at 1104 AM CDT Thu Aug 1 2024 Late this morning, outflow from the morning round of storms has sunk south of the CWA and is evident on satellite imagery stretching from just south of Flora to Mount Carmel. West of this boundary, a line of showers and a few storms has seen some uptick in intensity over the past hour and anticipate this trend to continue as storms move into a more unstable environment to the east. SPC mesoanalysis shows 1500 J/kg MLCAPE with diminishing MLCIN downstream of the current storms. Deep layer shear of 35-40 kt is also evident in this location along with the aforementioned boundary which will locally enhance lift and SRH all pointing to some threat for severe storms near our southern counties, but greatest just south of our forecast area currently. In addition to the severe threat associated with this boundary, it is also worth noting that the heat and humidity are maximized south of the boundary. Given its location and additional approaching storms, this should preclude the need for any heat headlines in the forecast area. Deubelbeiss && .DISCUSSION... Issued at 317 AM CDT Thu Aug 1 2024 Upper analysis early this morning shows shortwave ridging over the Midwest states with a closed 500 mb low approaching the upper Mississippi Valley. At the surface, low pressure is centered over southern Minnesota with a cold front stretched southwestward into the central Plains and a warm front extending eastward into north-central Illinois. Radar mosaic as of 3 am shows a few clusters of storms in west-central Illinois and northern Missouri, being fed by large-scale ascent tied to the upper low, MLCAPE of 2000+ J/kg, and a ~30 kt LLJ. There is still some uncertainty regarding the evolution of storms through this morning, especially across central Illinois as they move into an area of weaker shear. Instability is strong enough to support some stronger wind gusts and hail, though storm organization may struggle the further east it gets. The 01.06Z HRRR seems to have a decent handle on things, which shows storms working across the entire area through early morning, petering out near the Indiana border sometime between 8-10 am and leaving behind a remnant outflow boundary or MCV somewhere over east-central parts of the state. Remnant cloud cover from morning convection will slow destabilization, but with high dewpoints in place MLCAPE is projected to still be sufficient for storm development later in the day. Temperatures (upper 80s to low 90s) and heat indices (near 100 to 105) for this afternoon have been lowered from our previous forecast. Heat headlines have not been issued due to lower confidence in temperatures, but may need a second look for areas near/south of I-70 later this morning after the first round of storms ease. The aforementioned upper trough will swing into northern Illinois later today, spreading seasonably strong mid-level flow (30-35 kts) and large-scale ascent over the area. CAMs show a broken line of storms developing near or south of the I-72 corridor by early to mid afternoon and spread it east-southeast through early evening. Discrete storms could pose a risk for all hazards initially before transitioning to mostly a wind threat as they grow upscale and congeal into a line. A separate area of storms may develop further north closer to the upper low as lapse rates steepen. A slight risk for severe storms has been expanded to encompass the entire forecast area for today. A cold front will push through late tonight, turning temperatures more seasonable to close out the week. Dewpoints won't decrease significantly behind the front, with values still expected to remain in the low 70s. A lull in precipitation should generally be seen Thursday night into Friday morning. However, moisture rich air, steep low-level lapse rates, and the closed upper low nearby should be enough to support isolated to scattered showers and storms during the day on Friday. Weak shear by this time will keep the threat for severe storms rather low. Surface high pressure settles southward into the area by the weekend as the upper ridge over west-central CONUS begins nudging eastward. Precipitation chances remain minimal through the weekend until flow aloft transitions back to northwesterly on the eastern periphery of the ridge, bringing daily chances for precipitation back as early as Monday. Temperatures this weekend into early next week will be near or slightly above normal, but then look to turn cooler by the middle or end of next week as the upper ridge breaks down and mid-level heights gradually fall. NMA && .AVIATION... (For the 12z TAFs through 12z Friday Morning) Issued at 625 AM CDT Thu Aug 1 2024 A few waves of storms will occur today, with the first ongoing here this morning. Another round is possible by this afternoon, but placement and timing of storms still remains uncertain. The better chances for afternoon storms look to be east of I-55, so kept the mention of VCTS at these terminals for now. MVFR to occasional IFR conditions will be possible with any thunderstorms, but otherwise VFR will prevail. Winds will generally be out of the south-southwest today then veer to the west-northwest overnight as a cold front moves through. MVFR to IFR conditions look common by Friday morning with the HREF showing high probabilities for ceilings <2k ft arriving around or shortly after 12Z. NMA && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 1, 6:23 AM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 623 AM CDT Thu Aug 1 2024 ILZ027>031-036>038-040>057-061>063-021130- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark- 623 AM CDT Thu Aug 1 2024 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Today and tonight. After this morning's thunderstorms move east, redevelopment is expected this afternoon. Strong to severe thunderstorms are possible across central Illinois today with damaging wind, frequent lightning, and torrential rainfall being the primary hazards. Isolated flash flooding will be possible with the torrential rain today. It will also be very hot and humid again on Thursday with afternoon heat index values peaking around 100 degrees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few thunderstorms will be possible on Friday. Severe weather is unlikely at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. ILZ066>068-071>073-021130- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 623 AM CDT Thu Aug 1 2024 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Today and tonight. After this morning's thunderstorms move east, redevelopment is expected this afternoon. Strong to severe thunderstorms are possible across central Illinois today with damaging wind, frequent lightning, and torrential rainfall being the primary hazards. Isolated flash flooding will be possible with the torrential rain today. It will also be very hot and humid again on Thursday with afternoon heat index values peaking around 100 to 105 degrees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe storms will be possible on Friday near the Indiana border in Crawford and Lawrence Counties. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. Knutsvig
In the hours before
Local storm report, Aug 1, 7:52 AM CDT, 4 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
752 AM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 2 SSW Jamaica 39.97N 87.82W
08/01/2024 M2.52 Inch Vermilion IL CO-OP Observer
0700 AM Rain 1 SSW Bloomington 40.47N 89.00W
08/01/2024 M1.76 Inch McLean IL Cocorahs
Cocorahs station IL-MCL-60 Bloomington 1.6
WSW.
0700 AM Rain 1 N Petersburg 40.03N 89.85W
08/01/2024 M1.70 Inch Menard IL Cocorahs
Cocorahs station IL-ME-2 Petersburg 1.3 N.
0700 AM Rain 1 SW Bloomington 40.47N 89.01W
08/01/2024 M1.61 Inch McLean IL Cocorahs
Cocorahs station IL-MCL-76 Bloomington 2.0
WSW.
0700 AM Rain 5 WSW Le Roy 40.31N 88.83W
08/01/2024 M1.54 Inch McLean IL Cocorahs
Cocorahs station IL-MCL-26 Le Roy 4.2 WSW.
0700 AM Rain 1 WSW Sherman 39.89N 89.62W
08/01/2024 M1.51 Inch Sangamon IL CO-OP Observer
0700 AM Rain 4 ENE Chatham 39.69N 89.64W
08/01/2024 M1.48 Inch Sangamon IL Cocorahs
Cocorahs station IL-SG-76 Springfield 6.3 S.
0700 AM Rain 2 E Chatham 39.67N 89.67W
08/01/2024 M1.43 Inch Sangamon IL Cocorahs
Cocorahs station IL-SG-45 Chatham 1.5 E.
0700 AM Rain Petersburg 40.01N 89.85W
08/01/2024 M1.41 Inch Menard IL Cocorahs
Cocorahs station IL-ME-12 Petersburg 0.2 W.
0655 AM Rain Taylorville Airport 39.54N 89.33W
08/01/2024 M1.32 Inch Christian IL AWOS
AWOS station KTAZ Taylorville Arpt.
0700 AM Rain 2 WSW Deer Creek 40.62N 89.37W
08/01/2024 M1.28 Inch Tazewell IL Cocorahs
Cocorahs station IL-TZ-40 Morton 5.1 E.
0600 AM Rain 4 SW Beason 40.10N 89.24W
08/01/2024 M1.15 Inch Logan IL Cocorahs
Cocorahs station IL-LG-9 2 NW Chestnut.
0700 AM Rain 1 W Galesburg 40.95N 90.39W
08/01/2024 M1.15 Inch Knox IL CO-OP Observer
0750 AM Rain 2 ESE Chatham 39.67N 89.67W
08/01/2024 M1.10 Inch Sangamon IL Cocorahs
0700 AM Rain 1 W Congerville 40.61N 89.22W
08/01/2024 M1.08 Inch Woodford IL Cocorahs
Cocorahs station IL-WF-16 Congerville 0.6
WSW.
&&
ErwinLocal storm report, Aug 1, 8:13 AM CDT, 3 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
813 AM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Rain 1 ESE Elkhart 40.01N 89.46W
08/01/2024 M2.40 Inch Logan IL Cocorahs
0700 AM Rain Roanoke 40.80N 89.19W
08/01/2024 M1.77 Inch Woodford IL CO-OP Observer
0700 AM Rain 2 W Riverton 39.85N 89.58W
08/01/2024 M1.42 Inch Sangamon IL Cocorahs
0700 AM Rain 2 ESE Bloomington 40.47N 88.96W
08/01/2024 M1.33 Inch McLean IL Cocorahs
0700 AM Rain 1 SSW Morton 40.60N 89.47W
08/01/2024 M1.30 Inch Tazewell IL CO-OP Observer
0700 AM Rain 3 WNW Peoria 40.73N 89.65W
08/01/2024 M1.20 Inch Peoria IL Cocorahs
0740 AM Rain 2 N Springfield 39.83N 89.65W
08/01/2024 M1.17 Inch Sangamon IL Cocorahs
0755 AM Rain West Peoria 40.70N 89.63W
08/01/2024 M1.11 Inch Peoria IL Mesonet
SWOP report.
0700 AM Rain 2 SE Normal 40.49N 88.96W
08/01/2024 M1.02 Inch McLean IL Cocorahs
&&
ErwinLocal storm report, Aug 1, 8:51 AM CDT, 3 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
851 AM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM Tstm Wnd Dmg 1 NW Lincoln 40.16N 89.37W
08/01/2024 Logan IL NWS Employee
Delayed report. Large tree split at the
base. 8 inch limb down over the road at Elm
St, big enough to close the road.
&&Local storm report, Aug 1, 8:52 AM CDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
852 AM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM Rain 1 NW Lincoln 40.16N 89.37W
08/01/2024 M1.35 Inch Logan IL NWS Employee
&&Local storm report, Aug 1, 8:54 AM CDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
854 AM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM Rain 1 NNE Logan Co. Airport 40.17N 89.33W
08/01/2024 M1.91 Inch Logan IL Cocorahs
0700 AM Rain 6 NE Lincoln 40.21N 89.28W
08/01/2024 M1.66 Inch Logan IL Cocorahs
0700 AM Rain Lovington 39.71N 88.63W
08/01/2024 M1.05 Inch Moultrie IL CO-OP Observer
0800 AM Rain 2 NW Washington 40.72N 89.43W
08/01/2024 M1.04 Inch Tazewell IL Cocorahs
0745 AM Rain 2 NNE Homer 40.06N 87.95W
08/01/2024 M1.00 Inch Champaign IL Cocorahs
&&Local storm report, Aug 1, 9:33 AM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
933 AM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM Tstm Wnd Dmg 1 NW Lincoln 40.16N 89.37W
08/01/2024 Logan IL NWS Employee
Delayed report. Large tree split at the
base. 8 inch limb down over the road at Elm
St, big enough to close the road.
0700 AM Rain 2 SSW Jamaica 39.97N 87.82W
08/01/2024 M2.52 Inch Vermilion IL CO-OP Observer
0545 AM Rain 7 SSW Rushville 40.03N 90.63W
08/01/2024 M2.45 Inch Schuyler IL CO-OP Observer
CO-OP Observer station RIPI2 0.6 NE Ripley.
0600 AM Rain 1 ESE Elkhart 40.01N 89.46W
08/01/2024 M2.40 Inch Logan IL Cocorahs
0650 AM Rain NWS Lincoln 40.15N 89.34W
08/01/2024 M2.14 Inch Logan IL Official NWS Obs
24 hour total, 1.60 inches in last six
hours.
0545 AM Rain 2 WNW Browning 40.14N 90.42W
08/01/2024 M2.01 Inch Schuyler IL Mesonet
Mesonet station DW9440 Browning.
0700 AM Rain 4 SSW Ray 40.15N 90.50W
08/01/2024 M1.95 Inch Schuyler IL Cocorahs
Cocorahs station IL-SY-6 Rushville 4.1 NE.
0630 AM Rain 3 SSE Bluff Springs 39.95N 90.33W
08/01/2024 M1.91 Inch Cass IL Cocorahs
Cocorahs station IL-CS-3 3 SE Bluff Springs.
0820 AM Rain 1 NNE Logan County Airp 40.17N 89.33W
08/01/2024 M1.91 Inch Logan IL Cocorahs
0600 AM Rain Lincoln 40.15N 89.37W
08/01/2024 M1.90 Inch Logan IL Cocorahs
Cocorahs station IL-LG-6 Lincoln.
0700 AM Rain Roanoke 40.80N 89.19W
08/01/2024 M1.77 Inch Woodford IL CO-OP Observer
0700 AM Rain 1 SSW Bloomington 40.47N 89.00W
08/01/2024 M1.76 Inch McLean IL Cocorahs
Cocorahs station IL-MCL-60 Bloomington 1.6
WSW.
0600 AM Rain 3 S Moweaqua 39.59N 89.02W
08/01/2024 M1.72 Inch Shelby IL CO-OP Observer
0700 AM Rain 1 N Petersburg 40.03N 89.85W
08/01/2024 M1.70 Inch Menard IL Cocorahs
Cocorahs station IL-ME-2 Petersburg 1.3 N.
0700 AM Rain 6 NE Lincoln 40.21N 89.28W
08/01/2024 M1.66 Inch Logan IL Cocorahs
0700 AM Rain 1 SW Bloomington 40.47N 89.01W
08/01/2024 M1.61 Inch McLean IL Cocorahs
Cocorahs station IL-MCL-76 Bloomington 2.0
WSW.
0700 AM Rain 1 NNW Lincoln 40.16N 89.37W
08/01/2024 M1.59 Inch Logan IL Cocorahs
0700 AM Rain 5 WSW Le Roy 40.31N 88.83W
08/01/2024 M1.54 Inch McLean IL Cocorahs
Cocorahs station IL-MCL-26 Le Roy 4.2 WSW.
0600 AM Rain 1 E Canton 40.56N 90.02W
08/01/2024 M1.53 Inch Fulton IL Cocorahs
Cocorahs station IL-FL-17 Canton 1.2 ESE.
0930 AM Rain 2 E Southern View 39.76N 89.60W
08/01/2024 M1.53 Inch Sangamon IL CO-OP Observer
0700 AM Rain 1 WSW Sherman 39.89N 89.62W
08/01/2024 M1.51 Inch Sangamon IL CO-OP Observer
0700 AM Rain 4 ENE Chatham 39.69N 89.64W
08/01/2024 M1.48 Inch Sangamon IL Cocorahs
Cocorahs station IL-SG-76 Springfield 6.3 S.
0700 AM Rain 2 E Chatham 39.67N 89.67W
08/01/2024 M1.43 Inch Sangamon IL Cocorahs
Cocorahs station IL-SG-45 Chatham 1.5 E.
0700 AM Rain 2 W Riverton 39.85N 89.58W
08/01/2024 M1.42 Inch Sangamon IL Cocorahs
0700 AM Rain Petersburg 40.01N 89.85W
08/01/2024 M1.41 Inch Menard IL Cocorahs
Cocorahs station IL-ME-12 Petersburg 0.2 W.
0852 AM Rain 1 NW Lincoln 40.16N 89.37W
08/01/2024 M1.35 Inch Logan IL NWS Employee
0700 AM Rain 2 ESE Bloomington 40.47N 88.96W
08/01/2024 M1.33 Inch McLean IL Cocorahs
0655 AM Rain Taylorville Airport 39.54N 89.33W
08/01/2024 M1.32 Inch Christian IL AWOS
AWOS station KTAZ Taylorville Arpt.
0700 AM Rain 4 N Alexander 39.78N 90.04W
08/01/2024 M1.32 Inch Morgan IL Mesonet
SWOP report.
0700 AM Rain 1 S Morton 40.60N 89.46W
08/01/2024 M1.31 Inch Tazewell IL Cocorahs
0700 AM Rain 1 SSW Morton 40.60N 89.47W
08/01/2024 M1.30 Inch Tazewell IL CO-OP Observer
0700 AM Rain 1 NNW Washington 40.72N 89.41W
08/01/2024 M1.29 Inch Tazewell IL Cocorahs
Cocorahs station IL-TZ-23 Washington 1.7 NE.
0700 AM Rain 2 WSW Deer Creek 40.62N 89.37W
08/01/2024 M1.28 Inch Tazewell IL Cocorahs
Cocorahs station IL-TZ-40 Morton 5.1 E.
0652 AM Rain Capital Airport 39.85N 89.68W
08/01/2024 M1.26 Inch Sangamon IL ASOS
ASOS station KSPI Spfld Capital AP.
0600 AM Rain Mount Pulaski 40.01N 89.28W
08/01/2024 M1.24 Inch Logan IL CO-OP Observer
0700 AM Rain 3 WNW Peoria 40.73N 89.65W
08/01/2024 M1.20 Inch Peoria IL Cocorahs
0700 AM Rain 3 WSW Farmer City 40.23N 88.69W
08/01/2024 M1.20 Inch De Witt IL Cocorahs
Cocorahs station IL-DW-8 Farmer City 2.7
WSW.
0930 AM Rain 1 E Taylorville Airport 39.53N 89.31W
08/01/2024 M1.20 Inch Christian IL CO-OP Observer
0740 AM Rain 2 N Springfield 39.83N 89.65W
08/01/2024 M1.17 Inch Sangamon IL Cocorahs
0930 AM Rain 1 N Minonk 40.91N 89.03W
08/01/2024 M1.17 Inch Woodford IL CO-OP Observer
0600 AM Rain 4 SW Beason 40.10N 89.24W
08/01/2024 M1.15 Inch Logan IL Cocorahs
Cocorahs station IL-LG-9 2 NW Chestnut.
0700 AM Rain 1 W Galesburg 40.95N 90.39W
08/01/2024 M1.15 Inch Knox IL CO-OP Observer
0700 AM Rain 3 E Hartsburg 40.25N 89.38W
08/01/2024 M1.15 Inch Logan IL Cocorahs
Cocorahs station IL-LG-50 Hartsburg 3.2 E.
0700 AM Rain 1 ESE Morton 40.61N 89.45W
08/01/2024 M1.12 Inch Tazewell IL Cocorahs
Cocorahs station IL-TZ-41 Morton.
0646 AM Rain 2 E Holder 40.45N 88.77W
08/01/2024 M1.11 Inch McLean IL Cocorahs
Cocorahs station IL-MCL-29 3 W Ellsworth.
0755 AM Rain West Peoria 40.70N 89.63W
08/01/2024 M1.11 Inch Peoria IL Mesonet
SWOP report.
0750 AM Rain 2 ESE Chatham 39.67N 89.67W
08/01/2024 M1.10 Inch Sangamon IL Cocorahs
0700 AM Rain 1 W Congerville 40.61N 89.22W
08/01/2024 M1.08 Inch Woodford IL Cocorahs
Cocorahs station IL-WF-16 Congerville 0.6
WSW.
0630 AM Rain 2 NNE Carlock 40.61N 89.11W
08/01/2024 M1.07 Inch McLean IL Cocorahs
Cocorahs station IL-MCL-80 Carlock 2.1 NNE.
0630 AM Rain Yates City 40.78N 90.02W
08/01/2024 M1.07 Inch Knox IL CO-OP Observer
0654 AM Rain 1 NNE Peoria Intl Airpo 40.67N 89.68W
08/01/2024 M1.05 Inch Peoria IL ASOS
ASOS station KPIA Peoria Intl Arpt.
0700 AM Rain Lovington 39.71N 88.63W
08/01/2024 M1.05 Inch Moultrie IL CO-OP Observer
0800 AM Rain 2 NW Washington 40.72N 89.43W
08/01/2024 M1.04 Inch Tazewell IL Cocorahs
0700 AM Rain Morrisonville 39.41N 89.45W
08/01/2024 M1.03 Inch Christian IL Cocorahs
Cocorahs station IL-CN-13 Morrisonville 0.5
SSE.
0700 AM Rain 2 SE Normal 40.49N 88.96W
08/01/2024 M1.02 Inch McLean IL Cocorahs
0600 AM Rain 2 S Central Illinois Ai 40.45N 88.91W
08/01/2024 M1.01 Inch McLean IL Cocorahs
Cocorahs station IL-MCL-56 Bloomington 3.9
ESE.
0700 AM Rain 2 N West Peoria 40.72N 89.64W
08/01/2024 M1.00 Inch Peoria IL Mesonet
SWOP report.
0745 AM Rain 2 NNE Homer 40.06N 87.95W
08/01/2024 M1.00 Inch Champaign IL Cocorahs
&&
ErwinThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 12:43 AM CDT | Special Weather Statement | ILX | Knox | 32 min |
| Aug 1, 12:51 AM CDT | Special Weather Statement | ILX | Fulton, Knox | 24 min |
| Aug 1, 1:12 AM CDT | Special Weather Statement | ILX | Schuyler | 18 min |
| Aug 1, 1:27 AM CDT | Special Weather Statement | ILX | Fulton | 18 min |
| Aug 1, 2:01 AM CDT | Special Weather Statement | ILX | Fulton | 14 min |
| Aug 1, 2:03 AM CDT | Special Weather Statement | ILX | Schuyler | 27 min |
| Aug 1, 2:18 AM CDT | Special Weather Statement | ILX | Mason | 27 min |
| Aug 1, 2:22 AM CDT | Special Weather Statement | ILX | Cass | 23 min |
| Aug 1, 2:45 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon | 45 min |
| Aug 1, 2:59 AM CDT | Special Weather Statement | ILX | Tazewell | 31 min |
| Aug 1, 3:07 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon, Tazewell | 38 min |
| Aug 1, 3:25 AM CDT | Special Weather Statement | ILX | McLean, Woodford | 35 min |
| Aug 1, 3:40 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 35 min |
| Aug 1, 4:12 AM CDT | Special Weather Statement | ILX | DeWitt, McLean, Piatt | 33 min |
| Aug 1, 4:32 AM CDT | Special Weather Statement | ILX | Champaign, Douglas | 43 min |
| Aug 1, 6:55 AM CDT | Special Weather Statement | ILX | Champaign, Clark, Douglas, Edgar | 35 min |
| Aug 1, 11:48 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 42 min |
| Aug 1, 12:28 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Jasper, Richland | 47 min |
| Aug 1, 12:55 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 50 min |
| Aug 1, 1:16 PM CDT | Areal Flood Advisory | ILX | Clay, Lawrence, Richland | 3 hr |
Nearby
Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.